A 22-year-old female asked:
Ephedrine abuse for 2 years. i want to stop. feel lethargic and depressed without willpower when not on it. will i ever feel normal again if i stop? how to withdraw? caffeine does not wake me and always tired?
1 doctor answer • 1 doctor weighed in
Endocrinology 59 years experience
Ephedrine abuse: This is a serious problem and you need professional help. Discuss with your medical team. If you do not have one get one and work with them. Go to uptodate.com and read more.
Created for people with ongoing healthcare needs but benefits everyone.
3 viewsAnswered >2 years ago
Last updated Feb 17, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.